# SDR IPXA2018052129819

- Difficulty date: April 29, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 58,711 hours, 13,162 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74043
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LT WING UPPER SKIN HAS CORROSION AT XORS 751.5, BETWEEN STRINGERS 5 - 6L. REPAIRED THE SKIN IAW EA 011-5730-01-A7271, REV I/R, AND EO MD11-5730-68557-A.
